MAUDE Adverse Event Report: Medline Industries, LP Medline; ORTHO PACK

Medline Industries, LP Medline; ORTHO PACK
Catalog Number DYNJ65802G
Medical Device Problem Code Failure to Deliver Energy (1211)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/08/2026
Type of Reportable Event Malfunction

Brand Name
Medline
Common Device Name
ORTHO PACK
Manufacturer (Section D)
Medline Industries, LP
1170 s northpoint boulevard
waukegan IL 60085 -675
Manufacturer Contact
martin posada
three lakes drive
northfield, IL 60093--275
MDR Report Key50951911
Report Number1423395-2026-00702
Device Sequence Number9499403
Product Code LRO
UDI-Device Identifier10198459462115
UDI-Public10198459462115
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K213481
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ65802G
Device Lot Number26EBC333
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/16/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/01/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown